# SDR SWAA2016062753219

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,654 hours, 54,086 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 65446915
- Part serial: 4397
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  RIGHT MAIN LANDING GEAR RED LIGHT ILLUMINATED AFTER GEAR RETRACTION.  RIGHT MAIN LANDING GEAR EXTENDED WHEN LANDING GEAR HANDLE MOVED TO OFF, THEN RETRACTED WHEN LANDING GEAR HANDLE MOVED BACK TO UP.  OPERATED NORMALLY WITH LANDING GEAR HANDLE DOWN.  R&R RT MAIN LANDING GEAR PRIORITY MODULAR VALVE PER AMM.
